# SDR CA090425001

- Difficulty date: April 17, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 18,261 hours
- Engine: Lyc O320E2D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INITIALLY FAXED IN SDR APRIL 22, 2009. LOSS OF OIL PRESSURE INDICATION APPROX 5 MILES AFTER TAKE OFF, PILOT RETURNED TO AIRPORT.  WHEN MX GOT THERE AND GROUND RUN ACFT OIL PRESSURE INDICATION NORMAL BUT OIL TEMP NOTICED HIGH.  REMOVED AND INSPECTED OIL FILTER AND SUMP SCREEN. METAL CONTAMINATION FOUND ENGINE REMOVED TO BE SENT FOR OVERHAUL.
